# SDR SWIA20240718

- Difficulty date: July 18, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 48,338 hours, 41,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 682.00 HAS 1 CRACK ON THE CAP ANGLE AT THE LOWER (6 O'CLOCK POSITION) JUST FOWARD OF THE AFT EQUIPMENT BAY DOOR OPENING.   (FILED CLOSED)    REPAIRED CRACK IN FRAME 682.00 ON THE CAP ANGLE AT THE LOWER (6 O'CLOCK POSITION) JUST FOWARD OF THE AFT EQUIPMENT BAY DOOR OPENING IN REF TO REO 601R-53-61-8208 REV--, DATED 2024-07-30. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
